# SDR R61A201708030559

- Difficulty date: July 24, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 34,732 hours, 20,561 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234003
- Condition: Cracked
- Location: Lt Elevator
- Part time: 34,732 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE, A CRACK WAS FOUND ON LT ELEVATOR O/B RIB. MAINTENANCE REMOVED AND REPLACED RIB IAW SRM 51-43-02. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
